| Model Number |
OMS-T10BTNL |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the clinical study, during the procedure, the trocar valve remained open, causing gas to leak into the abdominal cavity.This required an increase in gas flow, resulting in excessive consumption.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the flapper door button was broken and the door was inside the body of the device.The trocar balloon, lock collar, main valve seal and converter doors were intact.The inflation syringe was not received.The obturator was not received.During functional testing, the lock collar moved up and down the cannula and securely locked in place.The converter doors moved properly and were fixed securely in place.It was reported that the trocar valve remained open, causing gas to leak into the abdominal cavity.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue of the broken flapper door can occur when excessive force is applied during clinical application.The evaluation detected an unreported condition: sharp contact.During functional testing, the balloon was attempted to be inflated using a test inflation syringe however a hole was detected at the distal end.The product analysis noted evidence that the device was not used as intended.This issue can occur when contact is made with a surgical instrument during clinical application.The manufacturing records for each device are thoroughly r eviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: damage to the balloon by instruments used during insertion and in the course of a procedure may cause device failure.Care must be exercised during insertion of the balloon as well as during the course of the procedure to avoid damaging the balloon with other instruments.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the procedure, the trocar valve remained open, causing gas to leak into the abdominal cavity.This required an increase in gas flow, resulting in excessive consumption.There was no patient injury.